# SDR 95ZZZX6812

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7816Q
- Make and model: Cessna 402A
- Aircraft serial: 4020116
- Engine: Cont TSIO520E
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 640808
- Condition: Failed
- Location: Start Adapter
- Component: 642085A2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP GEAR BROKE AND CRACKED THE BODY ASSEMBLY OF THE SCAVENGE PUMP, P/N 640766.  REPLACED STARTER ADAPTER WITH A REBUILT, P/N 642085A2.
